Advanced Search
Article Contents
Article Contents

Identification problems of retarded differential systems in Hilbert spaces

  • * Corresponding author: Jin-Mun Jeong

    * Corresponding author: Jin-Mun Jeong 
Abstract Full Text(HTML) Related Papers Cited by
  • This paper deals with the identification problem for the $L^1$-valued retarded functional differential equation. The unknowns are parameters and operators appearing in the given systems. In order to identify the parameters, we introduce the solution semigroup and the structural operators in the initial data space, and provide the representations of spectral projections and the completeness of generalized eigenspaces. The sufficient condition for the identification problem is given as the so called rank condition in terms of the initial values and eigenvectors of adjoint operator.

    Mathematics Subject Classification: Primary: 34A55; Secondary: 93B30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. Agmon, On the eigenfunctions and the eigenvalues of general elliptic boundary value problems, Comm. Pure. Appl. Math., 15 (1962), 119-147.  doi: 10.1002/cpa.3160150203.
    [2] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional, Ark. Mat., 21 (1983), 119-147.  doi: 10.1007/BF02384306.
    [3] D. L. Burkholder, A geometric condition that implies the existence of certain singular integrals of Banach space valued functions, Proc. Conf. Harmonic Analysis, University of Chicago, 1 (1981), 270-286. 
    [4] P. L. Butzer and H. Berens, Semi-Groups of Operators and Approximation, Springer-verlag Belin-Heidelberg-NewYork, 1967. doi: 10.1007/978-3-642-64981-3.
    [5] G. Di BlasioK. Kunisch and E. Sinestrari, $L^2-$ regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl., 102 (1984), 38-57.  doi: 10.1016/0022-247X(84)90200-2.
    [6] G. Di Blasio and A. Lorenzi, Identification problems for integro-differential delay equations, Differential Integral Equations, 16 (2003), 1385-1408. 
    [7] G. Dore and A. Venni, On the closedness of the sum of two closed operators, Math. Z., 196 (1987), 189-201.  doi: 10.1007/BF01163654.
    [8] J. M. Jeong, Retarded functional differential equations with $L^1$ -valued controller, Funkcial. Ekvac., 36 (1993), 71-93. 
    [9] J. M. Jeong, Supplement to the paper ''Retarded functional differential equations with $L^1$ -valued controller", Funkcial. Ekvac., 38 (1995), 267-275. 
    [10] J. M. Jeong, Spectral properties of the operator associated with a retarded functional differential equation in Hilbert space, Proc. Japan Acad., 65A (1989), 98-101.  doi: 10.3792/pjaa.65.98.
    [11] S. Kitamura and S. Nakagiri, Identifiability of spatially varying and constant parameters in distributes systems of parabolic type, SIAM J. Control & Optim., 15 (1977), 785-802.  doi: 10.1137/0315050.
    [12] C. Kravaris and J. H. Seinfeld, Identifiability of spatially-varying conductivity from point observation as an inverse Sturm-Liouville problem, SIAM J. Control & Optim., 24 (1986), 522-542.  doi: 10.1137/0324030.
    [13] S. Lenhart and C. C. Travis, Stability of functional partial differential equations, J. Differential Equation, 58 (1985), 212-227.  doi: 10.1016/0022-0396(85)90013-0.
    [14] A. Manitius, Completeness and F-completeness of eigenfunctions associated with retarded functional differential equation, J. Differential Equations, 35 (1980), 1-29.  doi: 10.1016/0022-0396(80)90045-5.
    [15] S. Nakagiri, Identifiability of linear systems in Hilbert spaces, SIAM J. Control & Optim., 21 (1983), 501-530.  doi: 10.1137/0321031.
    [16] S. Nakagiri and M. Yamamoto, Identifiability of linear retarded systems in Banach space, Funkcial. Ekvac., 31 (1988), 315-329. 
    [17] S. Nakagiri, Controllability and identifiability for linear time-delay systems in Hilbert space. Control theory of distributed parameter systems and applications, Lecture Notes in Control and Inform. Sci. , 159, Springer, Berlin, (1991), 116-125. doi: 10.1007/BFb0004443.
    [18] S. Nakagiri, Structural properties of functional differential equations in Banach spaces, Osaka J. Math., 25 (1988), 353-398. 
    [19] S. Nakagiri and H. Tanabe, Structural operators and eigenmanifold decomposition for functional differential equations in Hilbert space, J. Math. Anal. Appl., 204 (1996), 554-581.  doi: 10.1006/jmaa.1996.0454.
    [20] A. Pierce, Unique identification of eigenvalues and coefficients in a parabolic problems, SIAM J. Control & Optim., 17 (1979), 494-499.  doi: 10.1137/0317035.
    [21] R. Seeley, Norms and domains of the complex power $A_B^Z$, Amer. J. Math., 93 (1971), 299-309.  doi: 10.2307/2373377.
    [22] R. Seeley, Interpolation in $L^p$ with boundary conditions, Studia Math., 44 (1972), 47-60. 
    [23] T. Suzuki, Uniquenee and nonuniqueness in an inverse problem for theparabolic problem, J. Differential Equations, 47 (1983), 294-316.  doi: 10.1016/0022-0396(83)90038-4.
    [24] H. Tanabe, Functional Analytic Methods for Partial Differential Equations Marcel Dekker. Inc. /New York, Basel, Hong Kong, 1997.
    [25] H. Triebel, Interpolation Theory, Functional Spaces, Differential Operators North-Holland, 1978. doi: DIO.
    [26] M. Yamamoto and S. Nakagiri, Identiability of operators for evolution equations in Banach spaces with an application to transport equations, J. Math. Anal. Appl., 186 (1994), 161-181.  doi: 10.1006/jmaa.1994.1292.
    [27] K. Yosida, Functional analysis, Classics in Mathematics, Springer-Verlag, Berlin, 1995.
  • 加载中

Article Metrics

HTML views(1118) PDF downloads(161) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint